Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crashoran

Epiduo (Bp?) Causing Scarring.

Recommended Posts

I have been using Epiduo for about a year straight, every single night. I recently stopped after I noticed the texture of my skin changing - areas around small breakouts began to become indented rolling scars. After a few days of not using epiduo, the scars seem to be improving (not as deep anymore). Is this common with benzoyl peroxide? Or the other retinoid ingredient?

Share this post


Link to post
Share on other sites

Straight year ?? Won"t you think its too long ? You are using a Retinoid from a year and now you need to stop using it or otherwise you will get red spots all over your face

Share this post


Link to post
Share on other sites

no it doesnt cause scarring

you probably had it already and didnt notice because look its been a year and you noticed now ....

Edited by LeadingForce

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×